MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA NASOBILIARY CATHETER KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA NASOBILIARY CATHETER KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00540640
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e1: the initial reporter's city is (b)(6).Block h6: imdrf device code a0501 captures the reportable event of a detached pigtail.Imdrf impact code f2301 captures the reportable event of retrieval of the detached pigtail with a snare.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima nasobiliary catheter was to be used during a procedure performed on (b)(6) 2023.During the procedure, the tip of the flexima nasobiliary catheter was stiff upon advancing through the guidewire.The insertion was continued, and the tip of the pigtail became separated and it fell into the patient.The separated tip was removed from the body using a snare, and the procedure was completed with another flexima nasobiliary catheter.There were no patient complications reported as a result of this event.

Brand Name
FLEXIMA NASOBILIARY CATHETER KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18368706
Report Number3005099803-2023-06750
Device Sequence Number7617747
Product Code FGE
UDI-Device Identifier08714729337454
UDI-Public08714729337454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2024
Device Model NumberM00540640
Device Catalogue Number4064
Device Lot Number0027728813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown